# SDR AU981505

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 121165016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE TOP SKIN CORRODED BETWEEN SKIN AND DOUBLER ANGLES AT LAP JOINT.    PART TC:  6,471.
